# SDR SWAA2019062133978

- Difficulty date: June 11, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 787-8417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD WEB CORRODED BETWEEN BS. 787+7 TO BS. 847, BETWEEN RBL 20 TO RBL 27.   R&R WEB IAW SRM AND DWG.
